# SDR YENA2008051

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 27,923 hours, 10,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D000002
- Part serial: 2053
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 15,924 hours, 5,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

INFLIGHT ECAM "FWS SDAC 2 FAULT" FOLLOWED BY STRONG ELECTRICAL TYPE SMELL IN THE COCKPIT.  REMOVED & REPLACED NR 2 SDAC & OPS OK PER MM 31-55-34.  CIRCUIT BREAKERS Y18 AND Y19 TRIPPED IN FLT PACK NR 1 INDICATION LOST DESCENDED TO FL 300.  REMOVED & REPLACED NR 1 PACK CONTROLLER & OPS OK PER MM 21-61-34.  PERFORMED TSM TASKS 24-00-00-810-823 & 24-00-00-810-803, FOUND SMELL FROM SDAC NR 2 AND PACK CONT NR 1 CAUSING FAULTS & SMELL.  REMOVED AND REPLACED SDAC NR 2 & PACK CONT NR 1.  SEE SDR YENA2008050 FOR NR 2 SDAC REPLACEMENT.
